MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Erythema (1840); Implant Pain (4561); Medical device site infection (4845)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the reason for the revision reported was likely due to an infection.However, the reason for the infection cannot be conclusively determined based on the information provided, but may be related to an underlying patient condition.Infection is a known potential surgical complication.The wear noted on the image of the explanted humeral liner is likely the result of impingement with the scapula.However, this cannot be confirmed as the devices were not available for evaluation.
 
Event or Problem Description
It was reported that this male patient's left shoulder was revised approximately 3 years 6 months post op.Patient presented with pain and redness in shoulder joint.Swabs suggested underlying infection.Patient was last known to be in stable condition following the event.Product not returning: disposed.

Brand Name
145-DEG PE 38MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20879519
Report Number1038671-2024-04707
Device Sequence Number12972573
Product Code KWT
UDI-Device Identifier10885862086655
UDI-Public10885862086655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue Number320-38-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date12/09/2024
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale